# SDR TWAA0101108

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN, LIGHT CORROSION WAS ON GALLEY TIE DOWN ANGLE APPROX STA 210, RBL 10, AT NUT PLATE RIVETS.  PART REMOVED AND REPLACED WITH NEW PART PER SPM 6-70-01.  PAINTED WHITE PER SRM 51-10-03.  INSTALLED NEW FASTENERS PER SRM 51-30-02.  SEALED AREA PER SRM 51-20-0 PAGE 2.
